Year: 2014 Volume: 38 Issue: 3

Table of Contents

Articles

Highly nonconcurrent longest paths and cycles in lattices PDF
Yasir BASHIR
On a tower of Garcia and Stichtenoth PDF
Seher TUTDERE
Gonality of curves with a singular model on an elliptic quadric surface PDF
Edoardo BALLICO
Homological dimensions of complexes related to cotorsion pairs PDF
Chongqing WEI, Limin WANG, Husheng QIAO
On transformations of index 1 PDF
Leyla BUGAY, Osman KELEKCİ
Two-weighted norm inequality on weighted Morrey spaces PDF
XiaoFeng YE, TengFei WANG
Horizontally submersions of contact CR-submanifolds PDF
Fortuné MASSAMBA, Tshikunguila TSHIKUNA-MATAMBA
On Biharmonic Legendre curves in S-space forms PDF
Cihan ÖZGÜR, Şaban GÜVENÇ
Norden structures of Hessian type PDF
Arif SALIMOV, Aydın GEZER
Adapted basic connections to a certain subfoliation on the tangent manifold of a Finsler space PDF
Adelina MANEA, Cristian IDA
Equivariant structure constants for Hamiltonian-T-spaces PDF
Ho-Hon LEUNG
Characteristic classes on Grassmannians PDF
Jin SHI, Jianwei ZHOU
Counting pseudo-Anosov mapping classes on the 3-punctured projective plane PDF
Blazej SZEPIETOWSKI
On minimal Poincaré 4-complexes PDF
Alberto CAVICCHIOLI, Friedrich HEGENBARTH, Duşan REPOVŞ
Moment equalities for sums of random variables via integer partitions and Faà di Bruno's formula PDF
Dietmar FERGER
Central configurations in the collinear 5-body problem PDF
Muhammad SHOAIB, Anoop SIVASANKARAN, Abdulrehman KASHIF


ISSN: 1303-6149